MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED

STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 0682400550
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom electrical rotational brakes disengaged when a cauterizer device was being used during a procedure.There was patient involvement due to the issue occurring during a procedure but there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.The equipment boom was manufactured before 22apr2020 and has the older style mfr board and is a part of the mfr pfa ((b)(4)) scope.Although we couldn¿t confirm the root cause the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.The sfst installed our current released mfr board and confirmed that the boom was operational.
 
Event or Problem Description
It was reported that the eq boom is moving more than it should due to an issue with the brakes in or 4.There were no reported injuries.
 
Additional Manufacturer Narrative
[supplemental 001] field d4 serial number was updated to correct sn.Field g6 type of report was updated to 'follow-up 001.' field h2 was updated to 'correction.'.
 
Event or Problem Description

Brand Name
S-SERIES
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
1410 lakeside parkway #100
flower mound TX 75028
MDR Report Key12019319
Report Number0002031963-2021-00014
Device Sequence Number14529438
Product Code FQO
UDI-Device Identifier07613327400502
UDI-Public07613327400502
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0682400550
Device Catalogue Number0682400550
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 87331
Patient Sequence Number1